On the Local Case in the Aschbacher Theorem for Symplectic and Orthogonal Groups

N. Yang, A. A. Galt

Research output: Contribution to journalArticlepeer-review

Abstract

We consider the subgroups $ H $ in a symplectic or orthogonal groupover a finite field of odd characteristic such that $ O_{r}(H)\neq 1 $ for someodd prime $ r $. We obtain a refinement of the well-known Aschbacher Theoremon subgroups of classical groups for this case.

Original languageEnglish
Pages (from-to)377-382
Number of pages6
JournalSiberian Mathematical Journal
Volume62
Issue number2
DOIs
Publication statusPublished - Mar 2021

Keywords

  • 512.542
  • Aschbacher Theorem
  • orthogonal group
  • radical $ r $-subgroup
  • symplectic group

OECD FOS+WOS

  • 1.01 MATHEMATICS

Fingerprint

Dive into the research topics of 'On the Local Case in the Aschbacher Theorem for Symplectic and Orthogonal Groups'. Together they form a unique fingerprint.

Cite this